So I recently started both my ill dog and myself on TRT. I started following KSMan’s suggested protocol. I soon discovered that I was an Anastrozole over responder as I crashed my already low E2. In accordance with the above protocol I cut my dose to one fourth i.e. 0.125mg E3.5D. This too was high for me and I decided to cut it further to one eight.
Now there are no compounding pharmacies in the country where I am currently based and liquid Anastrozole is not available here. Dissolving Anastrozole in vodka and dosing accordingly does not sound very precise to me as there is a chance that the crushed Anastrozole tablets might not dissolve completely and this might result in incorrect dosing.
So I decided to cut the tablets to the smallest possible size. I aimed for 0.1mg as I knew that cutting to .0625mg would be extremely difficult given the very small size of the tablets. Now in the process of cutting that small tablet into ten pieces I inadvertently pulverised some of it and I absorbed it through my skin. I proceeded to finish dividing the tablets and I stored them for later use.
I had not taken any Anastrozole in the past three days and I was feeling relatively fine as my E2 had already recovered quite a bit from the time I crashed it a week back. But an hour later I was having joint pain again and I think I have crashed my E2 again from absorbing the Anastrozole through my skin. I didn’t even know it was possible to absorb Anastrozole through the skin but a simple Google search said otherwise.
Now I was wondering whether it could be healthier to always take Anastrozole in this manner, i.e. transdermally? Surely, it would put less strain on my organs and it would probably be far less hepatotoxic and nephrotoxic compared to taking it orally?